# SDR UIEA2025061200758

- Difficulty date: June 12, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 101,396 hours, 18,505 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 706646
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: E, F, A

## Discrepancy

ENGINE 1 DUAL FIRE LOOP INDICATION CONFIRMED BY VISUAL OF FLAME COMING FROM INTAKE AND SMOKE OUT EXHAUST AFTER DISCHARGING BOTH FIRE BOTTLES.    C/W ENGINE CHANGE PER TASK CARD 71-099-02-01. NO FURTHER DEFECTS NOTED.  ORIGINAL SUBMISSION DATE; 6/16/2025.
